Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Viagra and muscle pain

Viagra and muscle pain

Anybody else get this? I get back aches the day after.

Of course I’m using straight powder stuff, probably from China. But the same thing happened with the brand name stuff.


Since you are my property, the contents of your mind are also my property, and you will give them to me when I ask.

I have been taking prescription Viagra (50 - 100 mg) two to three times a week for over 15 years and never noticed any back ache. Perhaps you ave a larger penis than I do and the increased weight of your full engorged dick put a strain on your back.

If I take over 25mg I get lower back and hip aches.

It varries in other conditions like when I last ate.

I get muscle aches if I take Cialis but nothing with Viagra


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Increasing smooth muscle mass in the penistickticktickerPenis Enlargement5304-10-2017 11:53 AM
Smooth Muscle and PEsparkyxPenis Enlargement7302-04-2008 04:50 PM
King Impotence Drug Boosts Viagra Impact in TrialDino9X7Male Supplements403-27-2006 06:30 AM
Is Viagra the missing PE link?RBMale Supplements612-27-2002 11:11 PM

All times are GMT. The time now is 05:27 AM.